MAUDE Adverse Event Report: DEPUY MITEK LLC US 6X12 MILAGRO INTERFRENCE SCREW; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK LLC US 6X12 MILAGRO INTERFRENCE SCREW; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Model Number 231813
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 12/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Device was used for treatment, not diagnosis.Patient identifier: (b)(6).Udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep via cst that the milagro interference screw broke in half during insertion.A 5 minute delay was reported.All fragments generated were successfully removed from the body of the patient.Another device was used to complete the procedure.No patient consequences reported.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: h6: method codes: device history lot: a manufacturing record evaluation was performed for the finished device lot number [1l76652], and no non-conformances were identified.Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number [1l76652], and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
6X12 MILAGRO INTERFRENCE SCREW
Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9560651
Report Number1221934-2020-00082
Device Sequence Number2375121
Product Code HWC
UDI-Device Identifier10886705021956
UDI-Public10886705021956
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number231813
Device Catalogue Number231813
Device Lot Number1L76652
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2019
Supplement Date Received by Manufacturer02/05/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date02/06/2020
Patient Sequence Number1